# SDR BAQA093925

- Difficulty date: March 22, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,817 hours
- Engine: Lyc LTS101*
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: B1794127000A
- Part serial: 711762
- Condition: Inoperative
- Location: Cockpit
- Part time: 1,890 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT WILL NOT RUN AND WILL NOT KEEP CORRECT TIME.  P.O NR 202198408 WAS CUT FOR A/C S/N 7235, BUT ENDED UP BEING USED ON A/C S/N 7243.  OK TO RETURN ON RMA NR R045364. REPLACED WITH SERVICABLE UNIT.  03/24/2004
